Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Week Sevenish: Future Users Be Warned

Week Sevenish: Wow. I can see an improvement in acne. However, the most dramatic changes are the side-effects. I thought that they were over-exaggerated and would be minor nuisances. I'll start with a frequent one: dry lips. They have become so chapped I can't move them in the . morning without excruciating pain. They cut deeply and no matter how often or how much aquaphor or chapstick you apply, they are very uncomfortable and very noticeable.

Next, I get lots of dryness on my face around my nose and lips that quickly returns after moisturization.

Last, and most rare, I get terrible rash-like outbreaks on my arms infrequently that appear almost instantly and are very unappealing and irritable. Low quality pics included if anyone has suggestions. Appear more inflamed in person.

  Report Entry


I heard that the dryness on your arms could be eczema. You can get a prescription lotion for that I believe. I'd look into that though. Good luck :)

1 person likes this

Share this comment

Link to comment
Share on other sites

@kt12345 my derm. says it is so I got some lotion. Thanks!

Share this comment

Link to comment
Share on other sites

Oh, it would be helpful to note that this has followed an increase in dosage from 40mg a day to 120mg per two days (one day with 40mg then one with two capsules).

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now